# SDR SWAA092010

- Difficulty date: March 27, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 9,152 hours, 5,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS LIGHT INOP AT ROW 19.  REMOVED AND REPLACED LIGHT PER MM.
